Volume 53, Number 3, July-September 2019
|Page(s)||829 - 839|
|Published online||25 June 2019|
An adaptive nonmonotone trust region method based on a modified scalar approximation of the Hessian in the successive quadratic subproblems
Department of Mathematics, Faculty of Mathematics, Statistics and Computer Science, Semnan University, P.O. Box: 35195–363, Semnan, Iran
* Corresponding author: email@example.com
Accepted: 23 July 2017
Based on a modified secant equation, we propose a scalar approximation of the Hessian to be used in the trust region subproblem. Then, we suggest an adaptive nonmonotone trust region algorithm with a simple quadratic model. Under proper conditions, it is briefly shown that the proposed algorithm is globally and locally superlinearly convergent. Numerical experiments are done on a set of unconstrained optimization test problems of the CUTEr collection, using the Dolan-Moré performance profile. They demonstrate efficiency of the proposed algorithm.
Mathematics Subject Classification: 65K05 / 90C53 / 49M37
Key words: Unconstrained optimization / trust region method / secant equation / adaptive radius / global convergence / superlinear convergence
© EDP Sciences, ROADEF, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.